# SDR SWAA2021072279519

- Difficulty date: June 2, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 65,911 hours, 38,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 919 S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AROUND WASTE TANK EXHAUST PORT AT B.S. 919; BETWEEN STRINGERS 21L AND 22L. ; / [01] REMOVED DECORATIVE EXTERIOR PAINT TO F.O.M. AT DISCREPANCY AREA PER AMM 51-21-11; [02] REMOVED FASTENERS COMMON TO DAMAGE AREA TO F.O.M PER SRM 51-40-02; [03] REMOVED CORROSION BY BLEND OUT AREA L=7.5' W=1.0' AND PERFORMED DVI WITH A 10-POWER MAGNIFYING GLASS TO MAKE SURE ALL OF THE CORROSION WAS REMOVED PER SRM 51-10-02.; [04] VERIFIED AND INSPECTED STEP 3 REMOVED CORROSION BY BLEND OUT AREA L=7.5' W=1.0' AND PERFORMED DVI WITH A 10-POWER MAGNIFYING GLASS TO MAKE SURE ALL OF THE CORROSION WAS REMOVED PER SRM 51-10-02.;[07] VERIFIED EVALUATED DAMAGE REMOVAL AT DISCREPANCY AREA L= 7.5' W=1.0' AT ORIGINAL THICKNESS 0.125' MATERIAL REMAINING THICKNESS 0.110' MAX MATERIAL LOSS 0.015' FOUND TO BE OUT OF LIMITS DUE TO MORE OF THREE FASTENERS IN ALL GROUPS OF TEN AT REMOVAL OF DAMAGE AROUND THE FASTENER ON A SURFACE PER SRM 53-00-01-1A-1 FIG 103 DETAIL D.; [08] REFER TO EA 21-153-01757 SUMMARY REQUIREMENT; BARCODE: TTG8Q005NERV.; [09] REPAIRED PER 21-153-01757-WIP1 (TTG8Q005J9QF ) AND 21-153-01757 ( TTG8Q005NERV ); [10] VERIFIED REPAIRED PER 21-153-01757-WIP1 (TTG8Q005J9QF ) AND 21-153-01757 ( TTG8Q005NERV )
